# SDR HEEA073652

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,274 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Condition: Damaged
- Location: Oil Cooler
- Component: Oil Cooler
- Component part number: 209062502101
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING RACE SPINNING. IN SHOP REPAIR.
